Techno Press

Coupled Systems Mechanics   Volume 6, Number 4, December 2017, pages 487-499
Modeling radon diffusion equation in soil pore matrix by using uncertainty based orthogonal polynomials in Galerkin\'s method
T.D. Rao and S. Chakraverty

Abstract     [Full Text]
    This paper investigates the approximate solution bounds of radon diffusion equation in soil pore matrix coupled with uncertainty. These problems have been modeled by few researchers by considering the parameters as crisp, which may not give the correct essence of the uncertainty. Here, the interval uncertainties are handled by parametric form and solution of the relevant uncertain diffusion equation is found by using Galerkin\'s Method. The shape functions are taken as the linear combination of orthogonal polynomials which are generated based on the parametric form of the interval uncertainty. Uncertain bounds are computed and results are compared in special cases viz. with the crisp solution.
Key Words
    radon; orthogonal; coupled; polynomials; crisp; uncertainty; interval
T.D. Rao and S. Chakraverty: Department of Mathematics, National Institute of Technology Rourkela, Odisha, 769008, India

Techno-Press: Publishers of international journals and conference proceedings.       Copyright © 2019 Techno Press
P.O. Box 33, Yuseong, Daejeon 305-600 Korea, Tel: +82-42-828-7996, Fax : +82-42-828-7997, Email: